Schur flexibility of cominuscule Schubert varieties

Published

Journal Article

Let X = G/P be a cominuscule rational homogeneous variety. (Equivalently, X admits the structure of a compact Hermitian symmetric space.) We say a Schubert class ξ is Schur rigid if the only irreducible subvarieties Y X with homology class [Y] ε Zξ are Schubert varieties. Robles and The identified a sufficient condition for ξ to be Schur rigid. In this paper, we show that the condition is also necessary.

Full Text

Duke Authors

Cited Authors

  • Robles, C

Published Date

  • December 1, 2013

Published In

Volume / Issue

  • 21 / 5

Start / End Page

  • 979 - 1013

Electronic International Standard Serial Number (EISSN)

  • 1944-9992

International Standard Serial Number (ISSN)

  • 1019-8385

Digital Object Identifier (DOI)

  • 10.4310/CAG.2013.v21.n5.a5

Citation Source

  • Scopus